# SDR ASAA2025051457958

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 61,363 hours, 18,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FWD LEFT & RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP. GROUNDED - YES. R&R THE POWER SUPPLY FOR THE FWD LEFT & RIGHT OVERWING EMERGENCY LIGHTS REF AMM 33-51-06-960-806. OPS CHK GOOD.
